MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0100 - ACTIVE LIFE; POUCH, COLOSTOMY
Model Number 022771
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Laceration(s) (1946); Pain (1994); Discomfort (2330); Tissue Breakdown (2681)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Contact office address: (b)(4).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user applied 1 out of box of 10 wafers and it caused pain to the stoma.She further stated that "when cutting wafer, some sharp edges were left, which cut a bit into her stoma" (possibly resulting in pain/discomfort).She was not cutting beyond the cutting guide.The sharp edges were after the wafer was cut.Reportedly, the pouch was not the correct size for her stoma.The end user continued to use the product.No photo available is available at this time.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.H10: investigation summary.Correction (g1) - contact office address: (b)(4).No sample, video or photo was received for evaluation; for that reason, the malfunction reported by the customer could not be confirmed.Lot 9f02271 was manufactured on 06/20/2019 in the guard manufacturing line, with a total of (b)(6) market units.On 02/dec/2021, compliance engineer id 5173 performed a batch record review, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bom, under sap material 1003073, icc code 022771 and manufacturing order 1466086.The crew requirements and responsibilities, process parameters, quality and in-process inspections, line operations, process troubleshooting and relevant documents to the process were run according the process instruction.On 02/dec/2021 a complaint search for lot 9f02271 and malfunction code was carried out and as a result, no additional complaints were found; therefore, no potential trend is observed.As per complaint manufacturing investigation procedure, it is not required to open a nonconformance report (ncr) for complaints which were not confirmed (either by photo, video or sample provided by the customer, or as a result of the batch record review) and no potential trend is identified.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3O0100 - ACTIVE LIFE
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12622471
Report Number9618003-2021-02570
Device Sequence Number19964023
Product Code EZQ
UDI-Device Identifier00768455179251
UDI-Public00768455179251
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/18/2024
Device Model Number022771
Device Lot Number9F02271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale